MathSciNet Relay Station
MathSciNet bibliographic data
MR2434162 11F11 (11F25 11F85)
Kilford, L. J. P. On the slopes of the $U_5$ operator acting on overconvergent modular forms. J. Théor. Nombres Bordeaux 20 (2008), no. 1, 165–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement